Citation

BibTex format

@article{NEWTON:1978:10.1016/0032-0633(78)90085-5,
author = {NEWTON, RS and SOUTHWOOD, DJ and HUGHES, WJ},
doi = {10.1016/0032-0633(78)90085-5},
journal = {PLANETARY AND SPACE SCIENCE},
pages = {201--209},
title = {DAMPING OF GEOMAGNETIC PULSATIONS BY IONOSPHERE},
url = {http://dx.doi.org/10.1016/0032-0633(78)90085-5},
volume = {26},
year = {1978}
}

RIS format (EndNote, RefMan)

TY  - JOUR
AU - NEWTON,RS
AU - SOUTHWOOD,DJ
AU - HUGHES,WJ
DO - 10.1016/0032-0633(78)90085-5
EP - 209
PY - 1978///
SN - 0032-0633
SP - 201
TI - DAMPING OF GEOMAGNETIC PULSATIONS BY IONOSPHERE
T2 - PLANETARY AND SPACE SCIENCE
UR - http://dx.doi.org/10.1016/0032-0633(78)90085-5
UR - https://www.webofscience.com/api/gateway?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&KeyUT=WOS:A1978ER77600002&DestLinkType=FullRecord&DestApp=ALL_WOS&UsrCustomerID=a2bf6146997ec60c407a63945d4e92bb
VL - 26
ER -